MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN BELLATEK TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN BELLATEK TITANIUM ABUTMENT 4.1MM; DENTAL ABUTMENT
Catalog Number ILDAT4
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided a3: gender unknown / not provided a4: patient weight unknown / not provided b3: date of event unknown / not provided d4: device expiration date unknown / not provided e1: phone number unknown / not provided h11: d10 - medical product - certain gold-tite hexed screw catalog #: iunihg lot #:1294753.
 
Event or Problem Description
It was reported that the gold screw was not able to seat all the way.The screw was loose and thus the whole crown/abutment had movement.We were able to retrieve the gold screw, but the abutment was lodged into the implant and would not come out.The abutment and crown had to be cut to be removed.Tooth #13.The implant is ok and i still have the remaining crown  and abutment.The abut failed, as per dr abutment was loose, there was cement in the interface, abutment was removed.

Brand Name
CERTAIN BELLATEK TITANIUM ABUTMENT 4.1MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25216357
Report Number0001038806-2026-02760
Device Sequence Number21280060
Product Code NHA
UDI-Device Identifier00844868031406
UDI-Public(01)00844868031406(10)9013775-1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILDAT4
Device Lot Number9013775-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D10, MEDICAL PRODUCT: SEE H11 NARRATIVE.
Patient SexUnknown
Patient EthnicityNon Hispanic